Homotopy nilpotency in p-regular loop spaces

Shizuo Kaji, Daisuke Kishimoto

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We consider the problem how far from being homotopy commutative is a loop space having the homotopy type of the p-completion of a product of finite numbers of spheres. We determine the homotopy nilpotency of those loop spaces as an answer to this problem.

Original languageEnglish
Pages (from-to)209-224
Number of pages16
JournalMathematische Zeitschrift
Volume264
Issue number1
DOIs
Publication statusPublished - Jan 1 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Homotopy nilpotency in p-regular loop spaces'. Together they form a unique fingerprint.

Cite this